論文

査読有り
2018年4月15日

Readministration of Nivolumab after Persistent Immune-related Colitis in a Patient with Recurrent Melanoma.

Internal medicine (Tokyo, Japan)
  • Yosuke Fujii
  • ,
  • Yoshitaka Nishikawa
  • ,
  • Motoo Nomura
  • ,
  • Shin'ich Miyamoto
  • ,
  • Yu Uneno
  • ,
  • Takahiro Horimatsu
  • ,
  • Manabu Muto

57
8
開始ページ
1173
終了ページ
1176
記述言語
英語
掲載種別
DOI
10.2169/internalmedicine.8910-17

Nivolumab shows promising efficacy against metastatic melanoma. However, immune-related adverse events are of great concern. We herein report a case of persistent colitis that developed during nivolumab monotherapy and nivolumab readministration. An 82-year-old Japanese woman with recurrent melanoma developed Grade 3 colitis after 6 cycles of nivolumab. She was treated with corticosteroid for 28 days. Follow-up by computed tomography and colonoscopy after corticosteroid treatment revealed persistent pancolitis. Her symptoms ameliorated spontaneously in two months. Given the amelioration, nivolumab was restarted and resulted in the maintenance of stable disease for 21 months without recurrence of colitis. Even in cases of persistent colitis over several months, nivolumab readministration should be considered.

リンク情報
DOI
https://doi.org/10.2169/internalmedicine.8910-17
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/29269640
PubMed Central
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5938514
ID情報
  • DOI : 10.2169/internalmedicine.8910-17
  • ISSN : 0918-2918
  • PubMed ID : 29269640
  • PubMed Central 記事ID : PMC5938514

エクスポート
BibTeX RIS